MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EM 2400, MAIN MODULE; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE CORPORATION EM 2400, MAIN MODULE; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Model Number 2400M
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that lipids were leaking from port 2 of an automated compounding device into the final bag.Clinilipid was on port 1 and smoflipid was on port 2 during compounding at the pharmacy.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information added to d4: model #.G1: manufacturing facility.Correction made to b5: the reported issue occurred with the em 2400, main module (previously submitted as automated compounding device).Correction made to d1: brand name: em 2400, main module (previously submitted as em2400 dy v1.13 display).Correction made to g1: baxter healthcare - englewood 14445 grasslands dr englewood co 80112 united states (previously submitted as plexus corporation 2500 millbrook drive buffalo grove il 60089 united states).Correction made to g4: pma/510k # or bla #: na (previously submitted as ni).H10: the device was not returned therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EM 2400, MAIN MODULE
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - ENGLEWOOD
14445 grasslands dr
englewood CO 80112
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key14981320
Report Number1416980-2022-03570
Device Sequence Number17550614
Product Code NEP
UDI-Device Identifier00085412609034
UDI-Public(01)00085412609034
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2400M
Device Catalogue NumberEXACTA24DY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer09/29/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date10/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown